# SDR 9717381220

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 148995
- Condition: Leaking
- Location: Nr 3 Hyd Syst
- Part time: 24,927 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HYDRAULIC ELEVATOR SYSTEM 3 OFF LIGHT ILLUMINATED AND NR 3 SYSTEM QUANTITY DROPPED TO 4.5 GALLONS.  RETURNED TO SEA.  MAINTENANCE REPLACED SHUTOFF VALVE FOR 3-2 NON-REVERSIBLE MOTOR.
